Duality and products in algebraic (co)homology theories

Kowalzig, N. and Kraehmer, U. (2010) Duality and products in algebraic (co)homology theories. Journal of Algebra, 323(7), pp. 2063-2081. (doi: 10.1016/j.jalgebra.2009.12.026)

[img] Text


Publisher's URL: http://dx.doi.org/10.1016/j.jalgebra.2009.12.026


The origin and interplay of products and dualities in algebraic (co)homology theories is ascribed to a ×A-Hopf algebra structure on the relevant universal enveloping algebra. This provides a unified treatment for example of results by Van den Bergh about Hochschild (co)homology and by Huebschmann about Lie–Rinehart (co)homology.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Kraehmer, Dr Ulrich
Authors: Kowalzig, N., and Kraehmer, U.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Algebra
ISSN (Online):1090-266X
Published Online:02 February 2010

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
446961Cyclic homology and quantum group symmetryKenneth BrownEngineering & Physical Sciences Research Council (EPSRC)EP/E043267/1M&S - MATHEMATICS